I have recently been given a diagnosis of bipolar with anxiety and ocd. I have taken 5 different meds with either allergic reactions (i have many allergies) or severe IBS problems. Today my doctor gave me a script for Lithium. I am not excited to try another drug but the bipolar symtoms are increasing due to not being on any type of medication for the last 9 days. If any of you have the same medical problems and are taking Lithium please tell me how you are doing with allergies, urinary retention and stomach issues.
What are side effects concerning someone with allergies,IBS and is urinary retention a problem?
- 21 Sep 2009 by peanutt33
- 21 September 2009
- bipolar disorder, urinary retention, irritable bowel syndrome, allergic reactions, anxiety, obsessive compulsive disorder, generalized anxiety disorder, side effect
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2011 • 3 answers
Posted 12 Apr 2011 • 3 answers
Posted 2 Jul 2014 • 2 answers
Posted 24 Mar 2015 • 5 answers
Posted 19 May 2016 • 5 answers